# SDR HEEA966414

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod Bearing
- Part number: 350A33214501
- Condition: Worn
- Location: T/R Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN. REPLACED WITH SERVICEABLE T/R P/C LINK.
